# SDR 2006UALA01422

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 43,101 hours, 14,858 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 6572430
- Part serial: 1359
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D30656126U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE BROKEN AT SWIVEL.  INCORRECT PACKING PROCEDURE.  REPLACED HOSE.
